A Study of Infected Prey with Predator - Prey Model

Authors(4) :-Dinesh Kumar Verma, V. H. Badshah, Suman Jain, Neelima Daga

Incidence rate plays a main role in the modeling of epidemic dynamics. In this paper we discussed two preys and one predator model. We define prey predator model with susceptible and infected prey. The stability of the system discussed with equilibrium points. Numerical simulation has been also performed in support of analysis. Also for different values of constant parameters the equilibrium level has been tabulated.

Authors and Affiliations

Dinesh Kumar Verma
School of Studies in Mathematics, Vikram University, Ujjain, Madhya Pradesh, India
V. H. Badshah
School of Studies in Mathematics, Vikram University, Ujjain, Madhya Pradesh, India
Suman Jain
Department of Mathematics, Govt. College, Kalapipal, Ujjian, Madhya Pradesh, India
Neelima Daga
School of Studies in Mathematics, Vikram University, Ujjain, Madhya Pradesh, India

Prey-Predator Model, SI Models, Population Dynamics, Epidemic, Stability.

  1. Arino O, Abdllaoui AEl, Mikram J, Chattopadhyay J. Infection on prey population may act as a biological control in ratio-dependent predator-prey model. Nonlinearity 17,(2004)1101–1116.
  2. Anderson R. and May R., the Invasion, Persistence and Spread of Infectious-Diseases within Animal and Plant-Communities. Philosophical Transactions of The Royal Society of London Series B-Biological Sciences 314, (1986); 533-570.
  3. Beltrami E, Carroll TO. Modelling the role of viral disease in recurrent phytoplankton blooms. Journal of Mathematical Biology 32 (1994);857–863.
  4. Chattopadhyay J. and Arino O., A Predator-Prey Model with Disease in the Prey. Nonlinear Analysis-Theory Methods & Applications 36, (1999); 747- 766.
  5. Freedman H.I., A model of predator-prey dynamics as modified by the action of parasite. Mathematical Biosciences 99 (1990);143–155.
  6. Gao L.Q. and Hethcote H.W., Disease transmission models with density-dependent demographics. Journal of Mathematical Biology 30 (1992);717–731.
  7. Hadeler K. P. and Freedman H. I., Predator-prey population with parasitic infection. Journal of Mathematical Biology 27 (1989);609–631.
  8. Holling, C.S., The functional response of predator to prey density and its role in mimicry and population regulation, Mem. Ent. Soc. Canada 45 (1965);1-60.
  9. Hsieh Y. H. and Hsiao C.K., Predator-prey model with disease inection in both populations. Math. Med. Biol. 25 (2008);247-266.
  10. Kermack W. O. and McKendrick A. G., The Evolution of Virulence in Sterilizing Pathogens. Pro-Royal Soc. London, A., (1927); 115, 700.
  11. Lotka A. J. Elements of Physical Biology (Baltimore Williams and Wilkins Co., Inc.) (1924).
  12. Mena-Lorca J, Hethcote H.W., Dynamic models of infectious diseases as regulator of population sizes. Journal of Mathematical Biology 30 (1992); 693–716.
  13. Venturino E. The influence of diseases on Lotka-Volterra systems. Rocky Mountain Journal of Mathematics 24 (1994);381–402.
  14. Venturino E. Epidemics in predator-prey models: disease in the prey. In Mathematical Population Dynamics, Analysis0. of Heterogeneity, vol. 1, Arino O, Axelrod D, Kimmel M, Langlais M (eds). Wnertz Publisher Ltd: Winnipeg, Canada (1995);381–393.
  15. Venturino, E., Epidemics in Predator–Prey Models with Disease in the Predators, IMA Journal of Mathematics Applied in Medicine and Biology 19,(2002); 185–205.
  16. Volterra, V., Variazioni efluttuazioni del numero d’individui in Specie Animali conviventi, Mem. R. Accad. Naz. dei Lincei, Ser. 6, 2,(1926).
  17. Wuhaib, S. A. and Hasan, Y. A., A Prey Predator Model with Vulnerable Infected Prey., Applied Mathematical Sciences, 6, 107,(2012); 5333 – 5348.

Publication Details

Published in : Volume 1 | Issue 6 | November-December 2015
Date of Publication : 2015-12-31
License:  This work is licensed under a Creative Commons Attribution 4.0 International License.
Page(s) : 413-416
Manuscript Number : IJSRSET151689
Publisher : Technoscience Academy

Print ISSN : 2395-1990, Online ISSN : 2394-4099

Cite This Article :

Dinesh Kumar Verma, V. H. Badshah, Suman Jain, Neelima Daga, " A Study of Infected Prey with Predator - Prey Model, International Journal of Scientific Research in Science, Engineering and Technology(IJSRSET), Print ISSN : 2395-1990, Online ISSN : 2394-4099, Volume 1, Issue 6, pp.413-416, November-December-2015.
Journal URL : http://ijsrset.com/IJSRSET151689

Article Preview

Follow Us

Contact Us